# SDR CA011121017

- Difficulty date: November 2, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 48,670 hours, 9,756 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Failed
- Location: Te Flaps
- Component: Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH TO ST-JOHN, NF, WHEN SELECTED FLAP TO 5 DEGREES, FLAP DISAGREE EICAS MSG. CHECKLIST COMPLETED. EMERGENCY CALLED OUT. FLAP LEVER RVDT AND OUTBOARD SLAT PDU RVDT RE-ADJUSTED. FSEU RESETED AND FLAPS OPERATED SEVERAL TIMES. SYSTEM SERVICEABLE.
